Translator Disclaimer
October, 2003 Complete Invariants for Hamiltonian Torus Actions with Two Dimensional Quotients
Yael Karshon , Susan Tolman
J. Symplectic Geom. 2(1): 025-082 (October, 2003).

Abstract

We study torus actions on symplectic manifolds with proper moment maps in the case that each reduced space is two-dimensional. We provide a complete set of invariants for such spaces.

Citation

Download Citation

Yael Karshon . Susan Tolman . "Complete Invariants for Hamiltonian Torus Actions with Two Dimensional Quotients." J. Symplectic Geom. 2 (1) 025 - 082, October, 2003.

Information

Published: October, 2003
First available in Project Euclid: 30 June 2004

zbMATH: 1128.53302
MathSciNet: MR2128388

Rights: Copyright © 2003 International Press of Boston

JOURNAL ARTICLE
58 PAGES


SHARE
Vol.2 • No. 1 • October, 2003
Back to Top